# SDR ASOA2015013012115

- Difficulty date: January 10, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 15,380 hours, 10,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FS 364 ON LT INTERCOSTAL.  REMOVED LT INTERCOSTAL AT FS364 IAW SRM TASK 51-42-06-001-001-A01 AND 51-42-21-001-001-A01, FOUND TO BE OUT OF LIMITS IAW SRM 53-21-23-101-003-A01.  LOCATED AND DRILLED NEW INTERCOSTAL AT FS366 LT IAW SRM TASK 51-40-11-001-001-A01.  INSTALLED SERVICEABLE INTERCOSTAL AT FS349-FS364 LT 27 IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01.  RESTORED FINISH IAW SRM 51-21-16-001-001-A01.
